# SDR WXOA00021

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND FUSELAGE STRINGER 17L CRACKED AROUND FASTENERS BETWEEN FRAME 237 AND 255.  REMOVED AND REPLACED STRINGER 17L PER DC9 SRM 53-02 FIGURE 18 AND 51-10-3.  (M)
